Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ame sans vie - MIRAPEX jonh kimble

Posted by GreatDaneBoy on July 13, 2003, at 2:33:02

In reply to ame sans vie, posted by jonh kimble on July 12, 2003, at 22:10:56

Hi John,
My neurologist prescribed me Mirapex (.125 mg 3x/day) for tremors and restless leg syndrome. It worked wonderfully for about two days, then the hallucinations set in. Boy, was I in for a ride! I literally sat on my couch for an hour and watched my artwork slowly melt down off of the wall. My psychiatrist was horrified because I am taking 800 mg of Seroquel per day, and sice it is an anti-psychotic it should have prevented the hallucinations (that's a pretty big dose of Seroquel). Any way, my advice is to try it out and if you experience anything weird visually to stop taking it ASAP. I think that the instance of that particular side-effect is relatively low, and it really worked better than anything else I have tried.
Dane =)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:GreatDaneBoy thread:241334
URL: http://www.dr-bob.org/babble/20030708/msgs/241380.html